# SDR SWAA2025092415149

- Difficulty date: September 16, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Boeing 737-8
- Aircraft serial: 60219
- Aircraft time: 8,754 hours, 4,370 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON LOWER SURFACE OF PANEL 671BB.   LOWER SURFACE OF PANEL 671BB WAS REPAIRED IAW SRM 51-70-05-2R-2.
